RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 8, Number 4  


An optimal algorithm for finding the roots of an approximately computed function
F. L. Chernous'ko
705
Necessary conditions for a weak extremum in optimal control problems with mixed constraints of inequality type
A. Ya. Dubovitskii, A. A. Milyutin
725
On the theory of optimal processes in discrete systems
R. Gabasov
780
A one-parameter analogue of Adams' formulae
T. S. Zverkina
797
Difference schemes for the solution of certain statistical problems in elasticity theory
I. G. Beluhina
808
The expression of V. S. Vladimirov's functional through spherical harmonics in tensor form ($P_{3}$-approximation)
I. A. Adamskaya, S. K. Godunov, G. P. Prokopov
824
Singularities of the solution of the transport equation
V. S. Vladimirov
842
The method of integral relations for supersonic three-dimensional currents
P. I. Chushkin
853

Scientific communications
Extremal properties of some matrix norms
N. V. Petri, Kh. D. Ikramov
865
The application of the gradient relaxation method for the solution of systems of nonlinear equations
V. S. Spiridonov
872
Interpolation for special functions
G. I. Bagmut
873
Random quadratures of Gaussian type
B. L. Granovskii
879
Stationary motions in perturbed autonomous systems
L. D. Akulenko
884
Variations of the solutions of quasilinear systems
V. I. Tsurkov
891
Stability in $C$ and $L_{p}$ of double layer difference schemes for parabolic equations with variable coefficients
I. V. Konoval'tsev
894
Necessary and sufficient conditions for the stability of triple layer difference schemes
A. V. Gulin
899
The convergence of a certain direct method
A. I. Vaindiner
902
Short wave asymptotics of the Green's function for the $N$-dimensional wave equation in an inhomogeneous medium
V. V. Kucherenko
908
The motion of a rigid body with cavities filled with an incompressible viscous fluid
Ngô Zui Kan
914
Approximation of thermodynamic functions of the air
S. G. Sinchenko
917
The minimization of graph schemes
V. A. Tuzov
922
A certain “direct” method of simulation of random variables
G. A. Mikhailov
928

Scientific information
Scientific information letter to the editor
G. G. Men'shikov
930
The remarkable sine functions: A. I. Markushevich.+100 pp. Elsevier, New York, 1966. Zamechatel'nye sinusy: A. I. Markushevich
I. G. Nidekker
930
Numerical methods and FORTRAN programming: D. D. McCracken and W. S. Dorn.+457 pp. John Wiley, New York, 1966. Chislennye metody i programmirovanie na FORTRANE: D. D. McCracken and W. S. Dorn
V. V. Shchennikov
930
The remarkable sine functions: A. I. Markushevich.+100 pp. Elsevier, New York, 1966. Zamechatel'nye sinusy: A. I. Markushevich
I. G. Nidekker
931
Handbook of the poisson distribution: F. A. Haight. XI+168 pp. John Wiley, New York, 1967. Spravochnik po puassonovskomu raspredeleniyu: F. A. Haight
I. G. Nidekker
932
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020